Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 9, NWS Pocatello, ID

June 7, 2011Fremont County, Madison County, Idaho

NWS Pocatello, ID issued this river flood warning at Jun 7, 2011, 12:32 PM MDT for Fremont County, Madison County, Idaho. It took effect at Jun 8, 2011, 2:09 PM MDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2011, 12:32 PM MDT (18:32 UTC)
In effect from
Jun 8, 2011, 2:09 PM MDT
Expired
Jun 10, 2011, 10:46 AM MDT
In force
45 hr
Issued by
NWS Pocatello, ID
Flood severity
Minor

Counties Fremont County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Henrys Fork at St Anthony (ANTI1). The gauge peaked at 8.78 ft at Jun 8, 2011, 11:00 AM MDT.

actionminormoderate4681006/0706/0806/0906/1006/11
Action stage
6.5 ft
Minor stage
7 ft
Moderate stage
8.2 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WGUS45 KPIH 071832
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
1232 PM MDT TUE JUN 7 2011

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

FOR THE HENRYS FORK...INCLUDING HENRYS FORK AT ST. ANTHONY...MINOR
FLOODING IS OCCURRING...WITH MINOR FLOODING FORECAST.

HEAVY RAINFALL ON TOP OF MELTING SNOW HAS IN THE PAST 24 HOURS HAS
LED TO A QUICK RISE ON THE HENRYS FORK NEAR ST ANTHONY. CONTINUED
RAINFALL WILL PRODUCE FURTHER RISES IN THE NEXT 24 TO 48 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-081832-
/O.NEW.KPIH.FL.W.0009.110609T1200Z-110610T0412Z/
/ANTI1.1.RS.110609T1200Z.110609T1800Z.110609T2212Z.NR/
1232 PM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR
  THE HENRYS FORK AT ST. ANTHONY.
* FROM THURSDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL RISE TO BANKFULL IN THE NEXT SEVERAL HOURS...THE
  TO JUST ABOVE FLOOD STAGE AT 7.1 FEET ON THURSDAY WITH MINOR
  FLOODING FORECAST.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD.
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR
  FLOODING.
$$
7 follow-up statements
642 
WGUS45 KPIH 082013
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
213 PM MDT WED JUN 8 2011

...FORECAST FLOODING CHANGED FROM MINOR TO RECORD SEVERITY FOR THE 
FOLLOWING RIVERS IN IDAHO...

  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN IDAHO...

  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...
MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST.

. ONGOING SNOWMELT AND CONTINUED RAIN SHOWERS WILL CAUSE MAJOR FLOODING AT THE HENRYS FORK RIVER AT ST. ANTHONY AND THE TETON RIVER NEAR ST. ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-092013-
/O.EXT.KPIH.FL.W.0009.110608T2009Z-110614T1630Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/
213 PM MDT WED JUN 8 2011

...OBSERVED FLOODING INCREASED FROM MINOR TO RECORD SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO RECORD SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE HENRYS FORK AT ST. ANTHONY.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL EXPERIENCE
  FLOODING.  COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR 
  FLOODING OF FARMLAND WILL OCCUR.

$$

IDC043-065-092013-
/O.EXT.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/
/TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/
213 PM MDT WED JUN 8 2011

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE TETON RIVER NEAR ST. ANTHONY.* AT  1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN 
  NEWDALE AND REXBURG.

$$
712 
WGUS85 KPIH 082017
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
217 PM MDT WED JUN 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...
MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST.FOR THE
SNAKE RIVER...INCLUDING SNAKE RIVER NEAR SHELLEY...SNAKE RIVER AT 
BLACKFOOT...MINOR FLOODING IS OCCURRING...WITH MAJOR FLOODING 
FORECAST.

. <...INSERT SYNOPSIS HERE...START SYNOPSIS WITH A PERIOD...>

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-092017-
/O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL BE 
  SUBMERGED. COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR 
  FLOODING OF FARMLAND WILL OCCUR.

$$

IDC043-065-092017-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND 
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER 
  WILL OCCUR.

$$

IDC043-065-092017-
/O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/
/TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN 
  NEWDALE AND REXBURG.

$$

IDC011-019-092017-
/O.EXT.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/
/SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT  2:01 PM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES 
  NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH 
  WATER. 

$$

IDC011-092017-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT  1:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  SATURDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC005-092017-
/O.EXT.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/
/PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/
217 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  2:01 PM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND 
  LOW LYING ROADS NEAR POCATELLO IS POSSIBLE.

$$
646 
WGUS85 KPIH 082025
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT WED JUN 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...
MODERATE FLOODING IS OCCURRING...WITH MAJOR FLOODING FORECAST.FOR THE
SNAKE RIVER...INCLUDING SNAKE RIVER NEAR SHELLEY...SNAKE RIVER AT 
BLACKFOOT...MINOR FLOODING IS OCCURRING...WITH MAJOR FLOODING 
FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-092025-
/O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* IMPACT...AT 8.5 FEET...US HIGHWAY 20 NEAR FALL RIVER WILL BE 
  SUBMERGED. COUNTY AND STATE ROADS WILL ALSO BE AFFECTED. MAJOR 
  FLOODING OF FARMLAND WILL OCCUR.

$$

IDC043-065-092025-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND 
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER 
  WILL OCCUR.

$$

IDC043-065-092025-
/O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/
/TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSIBLE BETWEEN 
  NEWDALE AND REXBURG.

$$

IDC011-019-092025-
/O.CON.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/
/SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT  2:01 PM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES 
  NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH 
  WATER. 

$$

IDC011-092025-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT  1:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  SATURDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC005-092025-
/O.CON.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/
/PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/
225 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  2:01 PM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND 
  LOW LYING ROADS NEAR POCATELLO IS POSSIBLE.

$$
475 
WGUS85 KPIH 082345
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
545 PM MDT WED JUN 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

.RAINFALL COUPLED WITH ONGOING SNOWMELT WILL SUSTAIN HIGH FLOWS ON
AREA RIVERS WITH FLOODING CONTINUING ON THE PORTNEUF RIVER...TETON
RIVER...AND SNAKE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-092345-
/O.CON.KPIH.FL.W.0009.000000T0000Z-110614T1630Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110614T1030Z.NR/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  4:45 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* IMPACT...AT 8.5 FEET...WATER WILL IMPACT SOME COUNTY ROADS. MAJOR 
  FLOODING OF FARMLAND WILL OCCUR.

$$

IDC043-065-092345-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.RS.110515T1645Z.110610T1200Z.000000T0000Z.NO/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT  5:15 PM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND 
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER 
  WILL OCCUR.

$$

IDC043-065-092345-
/O.CON.KPIH.FL.W.0008.000000T0000Z-110616T0300Z/
/TEAI1.3.ER.110607T1820Z.110610T0000Z.110615T2100Z.NO/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT  5:30 PM WEDNESDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING IS POSSIBLE BETWEEN 
  NEWDALE AND REXBURG.

$$

IDC011-019-092345-
/O.CON.KPIH.FL.W.0005.000000T0000Z-110614T0651Z/
/SHYI1.3.RS.110516T1654Z.110528T1916Z.110614T0051Z.NO/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT  5:16 PM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES 
  NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH 
  WATER. 

$$

IDC011-092345-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT  5:15 PM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  SATURDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC005-092345-
/O.CON.KPIH.FL.W.0001.000000T0000Z-110611T2100Z/
/PIHI1.1.RS.110508T1500Z.110531T2116Z.110611T1500Z.UU/
545 PM MDT WED JUN 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  5:31 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR FLOODING OF
  LOWLANDS...PASTURELAND...AND LOW LYING ROADS NEAR POCATELLO IS
  POSSIBLE.

$$
248 
WGUS85 KPIH 092027
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
227 PM MDT THU JUN 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
. ONGOING SNOWMELT WILL SUSTAIN HIGH FLOWS ON AREA RIVERS WITH FLOODING 
CONTINUING ON THE PORTNEUF RIVER...TETON RIVER...AND SNAKE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-102027-
/O.EXT.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T1623Z.NR/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  1:45 PM THURSDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. 
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$

IDC043-065-102027-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.RS.110515T1645Z.110610T0000Z.000000T0000Z.NO/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT  2:01 PM THURSDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY THIS
  EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND 
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER 
  WILL OCCUR.

$$

IDC011-019-102027-
/O.EXT.KPIH.FL.W.0005.000000T0000Z-110613T0417Z/
/SHYI1.3.RS.110516T1654Z.110528T1916Z.110612T2217Z.NO/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT  1:46 PM THURSDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER A FEW COUNTY ROADS NEAR THE RIVER. LOW LYING PROPERTIES 
  NEAR THE RIVER AROUND SHELLEY AND FIRTH MAY BE INUNDATED WITH 
  WATER. 

$$

IDC011-102027-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0200Z.000000T0000Z.NO/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT  1:15 PM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  TOMORROW MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC043-065-102027-
/O.EXT.KPIH.FL.W.0008.000000T0000Z-110611T0210Z/
/TEAI1.3.ER.110607T1820Z.110608T1530Z.110610T2010Z.NO/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT  2:00 PM THURSDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR 
  CITY AND REXBURG.

$$

IDC005-102027-
/O.EXT.KPIH.FL.W.0001.000000T0000Z-110613T1330Z/
/PIHI1.1.RS.110508T1500Z.110531T2116Z.110613T0730Z.UU/
227 PM MDT THU JUN 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  2:01 PM THURSDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND 
  LOW LYING ROADS NEAR POCATELLO IS POSSIBLE.

$$
259 
WGUS85 KPIH 101644
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1044 AM MDT FRI JUN 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

.THE HENRYS FORK AT ST. ANTHONY HAS FALLED BELOW FLOOD STAGE AND IS 
FORECAST TO CONTINUE DROPPING.

&&

IDC043-065-101714-
/O.CAN.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T0043Z.NR/
1044 AM MDT FRI JUN 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  9:45 AM FRIDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:43 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. 
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$
551 
WGUS85 KPIH 101646 CCA
FLSPIH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1046 AM MDT FRI JUN 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

.THE HENRYS FORK AT ST. ANTHONY HAS FALLEN BELOW FLOOD STAGE AND IS 
FORECAST TO CONTINUE DROPPING.

&&

IDC043-065-101714-
/O.CAN.KPIH.FL.W.0009.000000T0000Z-110610T2223Z/
/ANTI1.3.RS.110608T0218Z.110608T1845Z.110610T0043Z.NR/
1046 AM MDT FRI JUN 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  9:45 AM FRIDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:43 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. 
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 7, 9:32 AM MDT, 3 hours earlier.

Area forecast discussion, Jun 7, 9:32 AM MDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE POCATELLO ID
932 AM MDT TUE JUN 7 2011

.UPDATE...

WE DID A QUICK UPDATE THIS MORNING TO TWEAK RAIN CHANCES AND
AMOUNTS SLIGHTLY ESPECIALLY UP NORTH. SOME PARTS OF NORTHEAST
IDAHO SAW WELL OVER 1 INCH OF RAINFALL IN THE PAST 12-15 HOURS.
THIS HAS LED TO WATER LEVELS QUICKLY RISING ALONG PARTS OF THE
SNAKE...HENRYS FORK AND TETON RIVERS AS WELL AS SMALLER STREAMS
AND CREEK. BADGER CREEK IN TETON COUNTY WAS STILL FLOODING AS OF
THIS UPDATE SO THE FLASH FLOOD WARNING IS STILL IN EFFECT THROUGH
AT LEAST NOON TODAY. THE NEXT STORM APPEARS TO ON TRACK TO PRODUCE
MORE PRECIPITATION ESPECIALLY ACROSS EASTERN AND NORTHERN SECTIONS
OF THE FORECAST AREA. KEYES

&&

.PREV DISCUSSION... /ISSUED 216 AM MDT TUE JUN 7 2011/

DISCUSSION...TWO UPPER LOWS WILL IMPACT THE WEATHER IN THE NEAR
TERM. THE FIRST LOW WHICH LIFTED OUT OF CALIFORNIA YESTERDAY WILL BE
OVER THE WYOMING/MONTANA BORDER AT 12Z TODAY. WRAP-AROUND MOISTURE
WILL BE ABUNDANT WITH THIS SYSTEM SO HAVE KEPT POPS RATHER HIGH
THROUGH NOON TOMORROW. A SECOND UPPER LOW WILL MOVE INTO THE PACIFIC
NORTHWEST BY TUESDAY EVENING. THIS LOW DOES NOT SEEM TO BE BRINGING
AS MUCH MOISTURE AS THE FIRST...BUT AM KEEPING POPS ELEVATED
ESPECIALLY OVER HIGHER TERRAIN UNTIL FRIDAY WHEN THIS SECOND LOW
MOVES THROUGH. MODELS REMAIN IN FAIRLY GOOD AGREEMENT ON THE TRACK
OF BOTH SYSTEMS. THE 00Z GFS BRINGS RIDGING THROUGH THE AREA ON
FRIDAY...THEN A BROAD TROUGH SWEEPS ACROSS THE PACIFIC NORTHWEST.
MOST OF THE SENSIBLE WEATHER WITH THIS TROUGH SHOULD REMAIN IN
NORTHERN IDAHO WHERE MOST OF THE JET DYNAMICS ARE OCCURRING. THE 00Z
ECMWF BRINGS ENERGY A LITTLE FURTHER INTO SOUTHERN IDAHO...BUT THE
MODEL EXHIBITS POOR RUN-TO-RUN CONSISTENCY WITH THIS FEATURE.
HINSBERGER

AVIATION...SHOWERS AND ISOLD AFTN/EVE TSTMS REMAIN POSSIBLE
TODAY...MAINLY OVER THE CENTRAL MTNS AND THE UPPER SNAKE RIVER
PLAIN. GUSTY SW WINDS WILL ALSO BE COMMON TODAY THROUGH THE EASTERN
MAGIC VALLEY/SNAKE RIVER PLAIN. LOW VFR CIGS MAY OCCASIONALLY DROP
TO MVFR CATS THIS MORNING...BUT OVERALL CONDITIONS SHOULD REMAIN VFR
THIS AFTN AND TONIGHT. HEDGES

FIRE WEATHER...THE UPPER LOW OVER IDAHO THIS MORNING WILL LIFT
NORTHEAST INTO MONTANA BY EVENING. SHOWERS AND A FEW AFTERNOON AND
EVENING THUNDERSTORMS WILL REMAIN POSSIBLE TODAY...MAINLY IN THE
CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS. GUSTY WEST TO
SOUTHWEST WINDS ARE EXPECTED TODAY IN THE SNAKE RIVER PLAIN. ANOTHER
CLOSED UPPER LOW DROPS INTO THE PAC NW ON WED FOR ANOTHER ROUND OF
WIDESPREAD PRECIPITATION AND CONTINUED COOL TEMPS. SHOWERY
CONDITIONS AND COOL TEMPS ARE EXPECTED TO CONTINUE THROUGH THE
WEEKEND. HEDGES

HYDROLOGY...RECENT WARM TEMPERATURES ARE CONTRIBUTING TO SNOWMELT
AND HIGH WATER LEVELS ACROSS PORTIONS OF THE FORECAST AREA. ALSO
IMPACTING THE RIVER LEVELS IS THE RAINFALL RECEIVED YESTERDAY AND
OVERNIGHT...ESPECIALLY OVER THE UPPER SNAKE PLAIN. RUN TOTAL PRECIP
AND Q2 ESTIMATES BOTH INDICATE 0.5 TO 1.5 INCHES OF RAINFALL OVER
THAT AREA. MORE RAIN IS EXPECTED TODAY WHICH WILL LIKELY ADD ABOUT
ANOTHER 0.5 INCHES TO THAT TOTAL. WILL KEEP FLASH FLOOD WATCH IN
EFFECT THROUGH THIS AFTERNOON...THEN PRECIP SHOULD BEGIN TO TAPER
OFF. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE SNAKE...HENRYS
FORK AND PORTNEUF RIVERS.  HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ021.

FLASH FLOOD WATCH UNTIL NOON MDT TODAY IDZ018-019-031-032.

&&
Hazardous weather outlook, Jun 7, 5:55 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
555 AM MDT TUE JUN 7 2011

IDZ017-020>025-081200-
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
555 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. STRONG WINDS ARE EXPECTED IN THE LOWER SNAKE RIVER PLAIN
ALONG AMERICAN FALLS RESERVOIR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY RETURN AGAIN TOMORROW DURING THE AFTERNOON AND
EVENING HOURS. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ018-019-031-032-081200-
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
555 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL MOUNTAINS AND
UPPER SNAKE HIGHLANDS. THE MAIN FLOODING CONCERNS WILL BE IN THE
VICINITY OF SMALL CREEKS AND STREAMS. ISOLATED NON-SEVERE
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. FLOODING IS
OCCURRING ALONG THE SNAKE...HENRYS FORK...TETON AND PORTNEUF RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED TO CONTINUE ALONG THE SNAKE...HENRYS
FORK...TETON AND PORTNEUF RIVERS. THUNDERSTORMS MAY RETURN AGAIN
TOMORROW DURING THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:09 PM MDTSevere Thunderstorm WarningPIHCassia, Minidoka51 min
Jun 6, 7:59 PM MDTSevere Thunderstorm WarningPIHCassia24 min
Jun 6, 9:34 PM MDTSpecial Weather StatementPIHBingham, Bonneville86 min
Jun 7, 4:45 AM MDTRiver Flood WarningPIHBonneville, Jefferson, Madison33 hr
Jun 7, 5:22 AM MDTFlash Flood WarningPIHTeton6 hr
Jun 7, 5:53 AM MDTLake Wind AdvisoryPIH14 hr

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.